# SDR UALA2013071705011

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,339 hours, 13,653 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL SOUNDS CONTINUOUSLY WITH NO FIRE LIGHTS OR EICAS STARTING AT NOSE WHEEL LIFTOFF.   REPLACEED BELL-CHIME CARD.  FIRE OVHT TESTED OK IAW MM 26-11-00, PG 501, MM26-17-00, PG 501, MM26-16-00, PG 501, AND MM26-15-00, PG 501.
